# SDR GTIA2024042138076

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 18,547 hours, 8,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 30905
- Condition: Damaged
- Location: Fwd Galley
- Part time: 10,641 hours, 4,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TC 256551-01-1 FOUND FWD MEGAPHONE DAMAGED-R/R FWD MEGAPHONE IAW SPIRIT AIRLINES A320-232 EMER EQUIP DRAWINGS.
